# SDR DXTA2023040683790

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N595QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0146
- Aircraft time: 5,139 hours, 3,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE RELEASE BUTTON IS LOOSE IN ITS HOUSING. THE BUTTON FALLS OUT WHEN HANDLE IS OPENED//CORRECTICE ACTION// UPON FURTHER EVALUATION FOUND DOOR HANDLE RELEASE BUTTON BACKING NUT LOOSE,RETIGHTENED I/A/W CE 680A M/M 52-10-16
